# SDR DXTA2023073192020

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 6,779 hours, 4,510 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER DOOR OPEN LIGHT ON DOOR NOT WORKING.  R & R MAIN CABIN DISC HARNESS IAW WM 52-70-10 OPS CHECK GOOD.
